Order:

or

Careers Media center Contacts

COPACYL




Active substance: сomb drug

ATC: N02BA51

How supplied: Tablets

DOSAGE FORM
Tablets №6 or №10.

ACTIVE INGREDIENT
1 tablet contains acetylsalicylic acid* – 300 mg, paracetamol* – 100 mg, caffeine* – 50 mg. 
* equivalent to 100% of the substance 

INDICATIONS
Mild or moderate pain syndrome (headache, arthralgia, migrane, toothache, neuralgia, primary dysmenorrhea). The drug can also be used as an antipyretic agent for diseases accompanied by fever.


The presented package image matches the product design registered with the Ukrainian regulatory authorities.

If you have noticed any differences, please call us at +380 44 490 75 22

PHARMACOVIGILANCE

If you have information about any adverse effects or other drug-related problems, please fill in the form